# SDR HEEA0014037

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 2CM272B1
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAWS HIGH VOLTAGE DURING START UP.
